Hi Dr Betty,
Firstly, I really would like to thank you for making this website available; there are so few places to get empowering, reliable sex information.
Basically, I was wondering if an allergy to latex condoms and a lack of lubricant can cause spotting. I've only had one sexual partner, and have now slept with another who is somewhat more experienced. Protection of course was used, but I am not on the pill. Currently my insides are feeling somewhat irritated and sore and upon urination there was some blood. Is this normal? My period also finished about 3 or 4 days ago.
Again, thankyou thankyou thankyou. I so appreciate your time.
The spotting is most likely from being new at vaginal penetration and not too smart about it. You must ALWAYS use a lubricant especially when your partner is using a condom and double especially when you are NEW to intercourse. Since you are relying on latex you must use a water based lube. We sell them from our sex shop Eden Fantasy. The one we recommend is Sliquid Organics Natural Gel.
It's an excellent choice for anyone looking for a good, thick, long lasting lube. The painful urinating used to be called "Honeymoon Cystitis." It will go away soon. To help with the healing drink lots of water including cranberry juice. Your more experienced lover should have known better but then did he know you were new to fucking? If not, in the future just don't expect anyone to read your mind.Next time, take better care of yourself so you can fully enjoy sex with a partner.